Alex + P Syrup (2Mg+125Mg+2.5Mg) 60Ml

Alex + P Syrup (2Mg+125Mg+2.5Mg) 60Ml

Item requires a valid prescription

Manufactured By Glenmark (Respicare)

Composition Chlorpheniramine Maleate 2Mg+Paracetamol/Acetaminophen 125Mg+Phenylephrine 5Mg

Rs 73.80

MRP Rs 82.00

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Bottle of 60ml Syrup )

100% Authentic
Products

Free
Shipping*

Products
Return Policy